# SDR 99UAL900529

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 355604310
- Condition: Failed
- Location: Right
- Component: Fenwal, 2003500830
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED.  *S/D*  FOLLOWING TROUBLESHOOTING, CAUSE ISOLATED TO M488 ENGINE STRUT CAVITY OVERHEAT DETECTOR.  REPLACED THE OVERHEAT DETECTOR.  REPLACED THE M237 OVERHEAT CONTROL MODULE AS A PRECAUTION.  AIRCRAFT RETURNED TO REVENUE SERVICE.
